# SDR SWAA2022012165955

- Difficulty date: April 21, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 27,790 hours, 16,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR PANEL 222DF O/B EDGE OF PANEL IS BROKEN. / REPLACED FLOOR PANEL WITH NEW FROM STOCK PER AMM 53-21-00. TO BE INSTALLED ON JPANEL-222-CLOSE.
